RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1987, Volume 292, Number 5, Pages 1053–1057 (Mi dan8257)  

This article is cited in 1 scientific paper (total in 1 paper)

MATHEMATICS

Differential calculus on measurable spaces and smoothness conditions for densities of distributions of random variables

N. V. Smorodina

Plant-VTUZ at the production turbine industry association "Leningrad Metal Plant"

Full text: PDF file (711 kB)

Bibliographic databases:
UDC: 519.21
Presented: Ю. В. Прохоров
Received: 25.09.1985

Citation: N. V. Smorodina, “Differential calculus on measurable spaces and smoothness conditions for densities of distributions of random variables”, Dokl. Akad. Nauk SSSR, 292:5 (1987), 1053–1057

Citation in format AMSBIB
\Bibitem{Smo87}
\by N.~V.~Smorodina
\paper Differential calculus on measurable spaces and smoothness
conditions for densities of distributions of random variables
\jour Dokl. Akad. Nauk SSSR
\yr 1987
\vol 292
\issue 5
\pages 1053--1057
\mathnet{http://mi.mathnet.ru/dan8257}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=878644}
\zmath{https://zbmath.org/?q=an:0629.60046}


Linking options:
  • http://mi.mathnet.ru/eng/dan8257
  • http://mi.mathnet.ru/eng/dan/v292/i5/p1053

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. V. I. Bogachev, O. G. Smolyanov, “Analytic properties of infinite-dimensional distributions”, Russian Math. Surveys, 45:3 (1990), 1–104  mathnet  crossref  mathscinet  zmath  isi
  • Number of views:
    This page:6
    Full text:5

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020